Prometrium and spotting/early period

iVillage Member
Registered: 05-16-2005
Prometrium and spotting/early period
2
Fri, 06-17-2005 - 2:58pm
Hello all. I am back with another question about Prometrium. I started taking the Prometrium about a month ago. I only took 6 days and I got my period. I stopped the pill as my doctor said and restarted it on the 7th day of the cycle. Now I have only taken 13 pills of the 21 I was to take and I have started spotting again. Just thought I would ask if this is normal? I am taking Prometrium because my periods are very light and usually about 6 weeks apart. Biopsy said endometrial hyperplasia-simple and complex.
Any ideas or help is appreciated.
Beth
iVillage Member
Registered: 02-02-2004
Sat, 06-18-2005 - 11:46am

Hi! Here's a link that may help: http://www.health-net.info/prometrium.html


It lists the side effects and one shows breakthrough bleeding. I don't know much about the drug myself, so keep checking back and maybe someone here will post with some personal experience.


Have a great weekend!

Image hosted by Photobucket.com

Mandy

CL of Yes, I'm Pregnant board Lilypie Expecting a baby Ticker

iVillage Member
Registered: 05-16-2005
Sat, 06-18-2005 - 3:06pm
Thanks! That sure is a lot of side effects!! I have a cold right now too and that is one of the side effects listed. Strange. I guess I will call my doctor on Monday. I was to take it for another week and stop. Then I was going to not restart till after my vacation in July. This messes the timing up. Drat!
Thanks again and have a great weekend.
Beth